MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased architect tsh and provided the following data: the customer's reference range is: reference range: kids 4 days - 5 months 0.73 - 4.8 miu/l 6 month - 13 years 0.70 - 4.2 miu/l 14 - 18 y 0.50 - 3.4 miu/l adults over 18 y 0.50 - 3.6 miu/l on 13 mar 2024 sample id (b)(6) tsh result was 0.38 miu/l.A new sample from the same patient (sample id (b)(6)) was obtained and tested on 24 apr 2024, which generated a result of 2.98 miu/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A1 patient identifier: sample id's are (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends regarding commonalities for complaint lot.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 58165ud00 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 58165ud00 was identified.
 
Event or Problem Description
The customer reported falsely decreased architect tsh and provided the following data: the customer's reference range is: reference range: kids 4 days - 5 months 0.73 - 4.8 miu/l, 6 month - 13 years 0.70 - 4.2 miu/l, 14 - 18 y 0.50 - 3.4 miu/l, adults over 18 y 0.50 - 3.6 miu/l.On (b)(6) 2024 sample id (b)(6) tsh result was 0.38 miu/l.A new sample from the same patient (sample id (b)(6)) was obtained and tested on (b)(6) 2024, which generated a result of 2.98 miu/l.There was no reported impact to patient management.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19365455
Report Number3005094123-2024-00273
Device Sequence Number3785531
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public(01)00380740014247(17)250430(10)58165UD00
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number07K62-30
Device Lot Number58165UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexUnknown